You are giving erythromycin to a client with bacterial bronchitis. What is the major side effect you should tell the client about?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- Nausea and vomiting

- Increased urinary output

- Rash

- Constipation

Rationale

Erythromycin is a macrolide antibiotic that has, as major side effects, nausea and vomiting, abdominal pain, and cramps.

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

48%

Answered The Question Correctly.

Question Information

Question Difficulty
Total - 508
Correct - 245
Percent Right - 48.2283464567
User Feedback
1

 

Question ID - 14467

View All Other Nursing Practice Questions